Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3387-3404

The envelope of a subcategory in topology and group theory

1Department of Mathematics, College of Sciences, University of Bahrain, P.O. Box 32038, Isa Town, Bahrain
2Department of Mathematics, Faculty of Sciences, Tunis-El Manar University, Campus Universitaire, Tunis 2092, Tunisia

Received 31 October 2004; Revised 5 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Othman Echi, Habib Marzougui, and Ezeddine Salhi, “Problems from the Bizerte-Sfax-Tunis Seminar,” Open Problems in Topology II, pp. 669–674, 2007. View at Publisher · View at Google Scholar
  • Othman Echi, and Mohamed Oueld Abdallahi, “On The Spectralification Of A Hemispectral Space,” Journal of Algebra and Its Applications, vol. 10, no. 04, pp. 687–699, 2011. View at Publisher · View at Google Scholar
  • Sami Lazaar, and Abdelouaheb Mhemdi, “On some properties of $T_0$-ordered reflection,” Applied General Topology, vol. 15, no. 1, pp. 43, 2014. View at Publisher · View at Google Scholar
  • Marek Golasiński, and Paweł Bilski, “On the spectralization of affine and perfectly normal spaces,” Georgian Mathematical Journal, no. 0, 2018. View at Publisher · View at Google Scholar